# SDR VNAA20240619031

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: SH67031990
- Condition: Corroded
- Location: Bs 320 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP, INNER FS 319.70 AND STGR 17RH AT SERVICE DOOR SURROUND STRUCTURE.    STRAP, INNER FS 319.70 AND STGR 17RH AT SERVICE DOOR SURROUND STRUCTURE WAS REPAIRED PER REO 690-53-21-1774 REV - -
